Zeros of the constant term in the Chowla-Selberg formula

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)197-204
Number of pages8
JournalActa Arithmetica
Volume124
Issue number3
DOIs
Publication statusPublished - 2006 Nov 13

Fingerprint

Constant term
Zero

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{3fc320e7c8174135b633a5d0384ea76e,
title = "Zeros of the constant term in the Chowla-Selberg formula",
author = "Haseo Ki",
year = "2006",
month = "11",
day = "13",
doi = "10.4064/aa124-3-1",
language = "English",
volume = "124",
pages = "197--204",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

Zeros of the constant term in the Chowla-Selberg formula. / Ki, Haseo.

In: Acta Arithmetica, Vol. 124, No. 3, 13.11.2006, p. 197-204.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Zeros of the constant term in the Chowla-Selberg formula

AU - Ki, Haseo

PY - 2006/11/13

Y1 - 2006/11/13

UR - http://www.scopus.com/inward/record.url?scp=33750720636&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750720636&partnerID=8YFLogxK

U2 - 10.4064/aa124-3-1

DO - 10.4064/aa124-3-1

M3 - Article

AN - SCOPUS:33750720636

VL - 124

SP - 197

EP - 204

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -